Journal of Discrete Mathematics

Journal of Discrete Mathematics

Publisher: Hindawi Limited
Editor: Dr. Francesco Barioli
Online ISSN: 2090-9845, Print ISSN: 2090-9837
Frequency: Annual

Description:

Journal of Discrete Mathematics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of discrete mathematics.

Table of Contents

Vol 2016 (2016)

Research Article

Dicycle Cover of Hamiltonian Oriented Graphs
Khalid A. Alsatami, Hong-Jian Lai, Xindong Zhang
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 38  |  PDF Views: 1